# SDR DLM11000849

- Difficulty date: April 29, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 30,847 hours, 3,946 cycles
- Engine: Pwa PW4460
- Engine time: 28,937 hours, 3,758 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Part serial: 723951
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 28,937 hours, 3,758 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF FROM PDX, A/C EXPERIENCED 3 ENGINE SURGES FROM THE NR 1 ENGINE.  TOWER CONTACTED FLT CREW AND INFORMED THEM OF FLAMES SEEN FROM THE ENGINE.  CREW SHUT DOWN NR 1 AND AIR TURNBACK TO PDX.  REPLACED ENGINE.
